Wellbutrin Weight Gain

Discussion in 'Fibromyalgia Main Forum' started by mdjaj2231, May 9, 2006.

  1. mdjaj2231

    mdjaj2231 New Member

    Hi Everyone,

    I hope you've all been doing well. I have been feeling much better in the past year and have gone off all my meds. except I had to go on wellbutrin for major depression/mid-life crisis/almost empty-nest syndrome stuff.

    My problem is since I went off topamax which made me too thin and went on wellbutrin 300mg./day I have gained 28 Pounds and counting.

    Now, I was happy until 20 pounds ago. I eat pretty normally and exercise 4-5 times a week, and I mean intense 30 minutes on the elliptical or 1 hour of power yoga. (By the way, when I started, I couldn't do 10 minutes on a treadmill slooowwwly). If I can do it, anyone can. Back to the weight thing. I need to stay on the med. for a while, I'm doing better, but have a way to go. Lexapro and zoloft were both a bust.

    Any ideas on how to curb the weight gain and lose a little?

    Take care everyone. M
  2. gladone

    gladone New Member

  3. 69mach1

    69mach1 New Member

    but we weren't sure if it was the hormone problems or not...


    i had polyps in utereus

    jodie